Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Algebraic Formulae for the Moon, Saturn and Jupiter in the Pancasiddhantika

George Abraham
Archive for History of Exact Sciences
Vol. 26, No. 4 (1982), pp. 287-297
Published by: Springer
Stable URL: http://www.jstor.org/stable/41133656
Page Count: 11
  • Download ($43.95)
  • Cite this Item
Algebraic Formulae for the Moon, Saturn and Jupiter in the Pancasiddhantika
Preview not available

Abstract

The daily motion of the Moon, and the synodic arcs and periods of Saturn and Jupiter are derived from the algebraic formulae given in the Pancasiddhantika.

Page Thumbnails

  • Thumbnail: Page 
[287]
    [287]
  • Thumbnail: Page 
288
    288
  • Thumbnail: Page 
289
    289
  • Thumbnail: Page 
290
    290
  • Thumbnail: Page 
291
    291
  • Thumbnail: Page 
292
    292
  • Thumbnail: Page 
293
    293
  • Thumbnail: Page 
294
    294
  • Thumbnail: Page 
295
    295
  • Thumbnail: Page 
296
    296
  • Thumbnail: Page 
297
    297